Some notions of multivariate positive dependence
Antonio Colangelo,
Marco Scarsini and
Moshe Shaked
Insurance: Mathematics and Economics, 2005, vol. 37, issue 1, 13-26
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (33)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(05)00052-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Some notions of multivariate positive dependence (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:37:y:2005:i:1:p:13-26
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().